MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 10 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-010
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); No Code Available (3191)
Date of Event 08/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation is a non-healthcare professional.(b)(4).
 
Event or Problem Description
On (b)(6) 2016, the patient underwent a right knee revision due to loosening of the tibial component, and pain.The surgeon reported the tibial component was loose with fragmented cement and synovitis.He noted the femoral and patellar components were solid and not revised.The patient was implanted with depuy tibial revision system and depuy cement x 1.There were no complications reported with the procedure.Doi: (b)(6) 2014; doi: (b)(6) 2016; (rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.E3 initial reporter occupation: lawyer.Patient code: no code available (3191) was used to capture medical device removal.

Brand Name
ATTUNE FB TIB BASE SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9409734
Report Number1818910-2019-120087
Device Sequence Number4202713
Product Code JWH
UDI-Device Identifier10603295042440
UDI-Public10603295042440
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-00-010
Device Catalogue Number150600010
Device Lot Number6547036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 10 5MM; ATTUNE PS FEM RT SZ 10 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR